MathSciNet Relay Station
MathSciNet bibliographic data
MR2439458 60H20 (34K50 60H10)
Appleby, John A. D.; Mao, Xuerong; Riedle, Markus Geometric Brownian motion with delay: mean square characterisation. Proc. Amer. Math. Soc. 137 (2009), no. 1, 339–348.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement